# SDR ASOA2015081013612

- Difficulty date: August 10, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 PRESSURE BULKHEAD HAS 5 SCREW CHAFES AT LBL 18, 27, RBL 18, 27, 36, WL 103.  REMOVED CHAFED MARKS BY BLENDED MATERIAL OFF 0.006".  DETERMINED WITHIN LIMIT IAW REO 601R-53-61-2155, STEP 1 TO 5, REV A 2013-08-13.  COMPLIED WITH EC/TC, REO 601R-53-61-2155 AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-2155, REV A DATED 08/13/2013.
